Regularity criterion for the incompressible viscoelastic fluid system

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    18 Citations (Scopus)

    Abstract

    We consider the incompressible viscoelastic fluid system of the Oldroyd-B model. We prove a regularity criterion Δv ∈ L1 (0,T;L ) for the 3-D Oldroyd-B system with the initial data (v0,H0 - I) G H x W1,q with 3 < q ≤ 6. Global well-posedness of smooth solution is also proven for a regularization model of this Oldroyd-B system in two space dimension.

    Original languageEnglish
    Pages (from-to)627-636
    Number of pages10
    JournalHouston Journal of Mathematics
    Volume37
    Issue number2
    Publication statusPublished - 2011

      Fingerprint

    Keywords

    • Oldroyd-B model
    • Regularity criterion
    • Viscoelastic fluid

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this